Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 30, 2013, 8:45 PM CDT for Wright County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 8:45 PM CDT (01:45 UTC)
- Expired
- May 31, 2013, 3:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Wright County, MO
The radar
The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 9:30 PM CDT | FLASH FLOOD | Mansfield, MO | APARTMENT BUILDINGS WITH WATER ENTERING THE STRUCTURES. |
| May 30, 9:55 PM CDT | FLASH FLOOD | 3 N Hartville, MO | HIGHWAY E CLOSED DUE TO FLOODING. |
| May 30, 10:50 PM CDT | HEAVY RAIN 3.4 | Hartville, MO | 3.40 INCHES OF RAINFALL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.8 hours before the alert went out and 337 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 753 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
621
WGUS53 KSGF 310145
FFWSGF
MOC229-310800-
/O.NEW.KSGF.FF.W.0023.130531T0145Z-130531T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 300 AM CDT FRIDAY.
* AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR WAS SHOWING RAINFALL AMOUNTS FROM TWO
TO THREE INCHES HAS OCCURRED OVER PARTS OF WRIGHT COUNTY WITH
ADDITIONAL RAINFALL ON THE WAY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE M AT PARKS CREEK NEAR GROVESPRING...
ROUTE Z AT ELK CREEK SOUTH OF COMPETITION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3708 9268 3747 9268 3746 9225 3724 9225
3711 9250
$$
LINDENBERG1 follow-up statement
159
WGUS73 KSGF 310754
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT FRI MAY 31 2013
MOC229-310803-
/O.EXP.KSGF.FF.W.0023.000000T0000Z-130531T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-
254 AM CDT FRI MAY 31 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 AM CDT FOR WRIGHT
COUNTY AND BE REPLACED WITH AN AREAL FLOOD WARNING UNTIL 1 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3708 9268 3747 9268 3746 9225 3724 9225
3711 9250
$$
GRIFFINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 30, 6:09 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 30, 6:09 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT THU MAY 30 2013
.MESOSCALE DISCUSSION...
ISSUED AT 600 PM CDT THU MAY 30 2013
QUICKLY BECOMING MORE OF A HYDRO EVENT INSTEAD OF A SEVERE WEATHER
EVENT AS STORMS HAVE TRAINED ACROSS THE SAME AREA CAUSING A QUICK
ONE TO TWO INCHES OF RAINFALL AND FLASH FLOODING TO DEVELOP. AT
THE SAME TIME...LOW LEVEL INSTABILITY HAS QUICKLY DIMINISHED WITH
THE HEAVY RAINFALL AND IS HELPING TO DIMINISH THE OVERALL SEVERE
WEATHER RISK. WILL KEEP TORNADO WATCH GOING FOR A BIT LONGER AND
MONITOR CONVECTIVE TRENDS...ESPECIALLY OVER SOUTHWEST CORNER OF
MISSOURI WITH CONVECTION MOVING IN FROM OKLAHOMA.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS IS UNDERWAY ACROSS
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. CLEARING THIS
MORNING ALLOWED FOR SUFFICIENT HEATING TO DESTABILIZE OUR AIRMASS.
THIS INSTABILITY COMBINED WITH DECENT SHEAR...WILL ORGANIZE
STORMS THROUGH THE AFTERNOON...POSING A RISK FOR LARGE HAIL UP TO
THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70
MPH...AND TORNADOES. THIS ACTIVITY IS BEING DRIVEN BY A NICE 700
MB SPEED MAX APPROACHING THE REGION FROM KANSAS.
THE HYDROLOGY SITUATION IS ALSO BEING CLOSELY
MONITORED...PARTICULARLY OVER SOUTHEAST KANSAS...AN AREA THAT
EXPERIENCED WIDESPREAD AMOUNTS OF TWO TO FIVE INCHES LAST NIGHT.
FLOODING IS ONGOING ACROSS CHEROKEE...CRAWFORD...AND BOURBON
COUNTIES...AND WILL ONLY BECOME WORSE THIS AFTERNOON AND EVENING.
EVENTUALLY LATE TONIGHT...STORM INTENSITIES AND RAINFALL AMOUNTS
WILL BEGIN TO CEASE...MOST LIKELY SETTING UP A TEMPORARY PERIOD OF
DRY WEATHER THROUGH MOST OF THE DAY ON FRIDAY. HOWEVER...STORMS
WILL ONCE AGAIN FIRE ACROSS EASTERN KANSAS FRIDAY EVENING...AND
EVENTUALLY BLANKET THE OZARKS REGION FRIDAY NIGHT.
THE COMBINATION OF A STRONG LOW LEVEL JET...AND COPIOUS AMOUNTS OF
MOISTURE IN PLACE...WILL BE IDEAL FOR A SIGNIFICANT RISK OF FLASH
FLOODING. AS A MATTER OF FACT...SEVERAL MODELS ARE NOW SUGGESTING
THAT ADDITIONAL WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM THREE
TO FIVE INCHES...JUST FRIDAY NIGHT AND SATURDAY ALONE.
RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY AFTERNOON
INTO THE EVENING HOURS.
CRAMER
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
A DRY CONTINENTAL AIRMASS WILL BE MUCH WELCOMED ACROSS THE AREA
SUNDAY AND INTO THE EARLY WORK WEEK. THIS AIRMASS COMBINED WITH
NORTHWEST FLOW ALOFT...WILL KEEP GULF MOISTURE AT BAY...ALLOWING
FOR DRY WEATHER THROUGH AT LEAST MONDAY.
THERE IS A SIGNAL FROM THE GFS...INDICATING THAT A SHORTWAVE WILL
APPROACH FROM THE WEST TUESDAY MORNING...POTENTIALLY CREATING A
CLUSTER OF SHOWERS AND THUNDERSTORMS. EVEN IF THIS
MATERIALIZES...THIS CLUSTER WILL MOVE QUICKLY...AND ONLY IMPACT A
FEW LOCATIONS.
WE WILL NEED TO MONITOR THE WEDNESDAY INTO THURSDAY TIME FRAME FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS. MEDIUM RANGE MODELS ALL
SIGNAL A UNSEASONABLY STRONG CLOSED OFF CYCLONE POSITIONED ACROSS
THE NORTHERN PLAINS. THIS COULD SET THE STAGE FOR ANOTHER ACTIVE
PERIOD MID TO LATE NEXT WEEK. LETS JUST GET THROUGH SATURDAY...AND
WE'LL FOCUS A LITTLE MORE ON NEXT WEEK THOUGH :)
CRAMER
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 600 PM CDT THU MAY 30 2013
SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE NEXT SEVERAL HOURS
AT SGF AND MOVE INTO THE BBG AREA BY 01-02Z...BUT SHOULD BE MOVING
SOUTHEAST OF JLN. LOW LEVEL WIND SHEAR WILL BE POSSIBLE OVERNIGHT
AS THE LOW LEVEL JET SETS UP. CAN EXPECT MVFR CONDITIONS WITHIN
THE THUNDERSTORMS OTHERWISE EXPECTING VFR. ANOTHER ROUND OF
CONVECTION IS EXPECTED LATE IN THE TAF PERIOD ON FRIDAY AFTERNOON.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.
&&
MESOSCALE...LINDENBERG
SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...LINDENBERGHazardous weather outlook, May 30, 8:09 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 809 PM CDT THU MAY 30 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 809 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... WIDESPREAD THUNDERSTORMS WILL CONTINUE TO SHIFT EAST ACROSS THE MISSOURI OZARKS THIS EVENING AND TONIGHT. THERE IS A LIMITED RISK THAT ANY OF THESE STORMS WILL BECOME SEVERE. FLOODING AND FLASH FLOODING ARE LIKELY ACROSS THE OUTLOOK AREA TONIGHT. EXTREME SOUTHEAST KANSAS WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING...SINCE THIS REGION HAS ALREADY EXPERIENCED TWO TO FIVE INCHES OF WIDESPREAD RAINFALL. THE FLOODING RISK EXTENDS INTO MISSOURI AS WELL AS TRAINING THUNDERSTORMS HAVE BROUGHT TWO TO THREE INCHES OF RAINFALL TO SOME AREAS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FROM LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE ACROSS THE OUTLOOK AREA. IN ADDITION...WIDESPREAD HEAVY RAINFALL IS EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT. WIDESPREAD SIGNIFICANT FLOODING IS EXPECTED TO UNFOLD ACROSS EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS. STORM TOTAL RAINFALL FROM TODAY THROUGH SATURDAY WILL AVERAGE BETWEEN TWO AND FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS AROUND SIX INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM SATURDAY MORNING. SOUTH WINDS WILL GUST TO 30 MPH AT TIMES FRIDAY ACROSS EXTREME SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM FOR AREAS SOUTH AND EAST OF AN OSAGE BEACH TO NEOSHO LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, May 30, 5:50 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM FLOOD JOPLIN 37.08N 94.51W
05/30/2013 JASPER MO PUBLIC
4-5 INCHES OF FLOWING WATER REPORTED OVER ZORA RD AND
MILLER RD SOUTH OF ZORA.
&&
BOXELLLocal storm report, May 30, 6:25 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL GRAVOIS MILLS 38.31N 92.83W
05/30/2013 E1.00 INCH MORGAN MO PUBLIC
&&
KARDELLSpecial weather statement, May 30, 6:46 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT THU MAY 30 2013
MOZ089-090-094-095-102-103-310030-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-DADE MO-LAWRENCE MO-
646 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE...GREENE...
NORTHERN BARRY...NORTHERN STONE...NORTHWESTERN CHRISTIAN AND
SOUTHEASTERN DADE COUNTIES UNTIL 730 PM CDT...
AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILLER TO AURORA TO
MCDOWELL TO 6 MILES SOUTHWEST OF PURDY...MOVING EAST AT 50 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE ASH GROVE...AURORA...BATTLEFIELD...
BILLINGS...CLEVER...CRANE...EVERTON...MARIONVILLE...MILLER...NIXA...
OZARK...PURDY...REPUBLIC...SPRINGFIELD AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 46 AND 85 WILL ALSO BE IMPACTED BY
THESE STORMS.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
HEAVY RAIN WITH THIS LINE OF STORMS WILL RESULT IN ADDITIONAL
FLOODING AS THEY MOVE THROUGH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3676 9401 3699 9377 3729 9390 3743 9337
3742 9334 3742 9320 3715 9308 3699 9317
3686 9346
TIME...MOT...LOC 2345Z 253DEG 44KT 3725 9378 3701 9365
3685 9374 3678 9394
BOXELLLocal storm report, May 30, 7:24 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM FLASH FLOOD PIERCE CITY 36.95N 94.00W
05/30/2013 LAWRENCE MO LAW ENFORCEMENT
NUMEROUS REPORTS OF FLOODING AROUND PIERCE CITY AND THE
NORTH SIDE OF MONETT. MANY INTERSECTIONS UNDER WATER.
&&
BOXELLLocal storm report, May 30, 8:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 5 NNE BATTLEFIELD 37.19N 93.33W
05/30/2013 GREENE MO NWS EMPLOYEE
WILSONS CREEK OUT OF ITS BANKS AT SCENIC AVE.
&&
KARDELLLocal storm report, May 30, 8:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD 5 N BATTLEFIELD 37.19N 93.37W
05/30/2013 GREENE MO NWS EMPLOYEE
WILSONS CREEK WAS OUT OF ITS BANKS AND FLOODING NEAR THE
INTERSECTION OF FARM ROAD 146 AND 123.
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:08 PM CDT | Flash Flood Warning | SGF | Webster | 6 hr |
| May 30, 7:27 PM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 18 hr |
| May 30, 7:32 PM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 6 hr |
| May 30, 7:51 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas | 39 min |
| May 30, 8:03 PM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| May 30, 8:47 PM CDT | Special Weather Statement | SGF | Texas | 28 min |
| May 30, 8:51 PM CDT | River Flood Warning | SGF | Jasper | 65 hr |
| May 30, 9:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 46 min |
| May 30, 9:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas, Wright | 43 min |
| May 30, 9:54 PM CDT | Areal Flood Warning | SGF | Barton, Benton, Cedar, Dade, Greene, Hickory and 5 more | 15 hr |
| May 30, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 48 min |
| May 30, 10:20 PM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 2 more | 6 hr |
| May 30, 10:33 PM CDT | Special Weather Statement | SGF | Barry | 27 min |
| May 30, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 40 min |
| May 30, 11:28 PM CDT | Special Weather Statement | SGF | Ozark | 32 min |
| May 30, 11:47 PM CDT | Special Weather Statement | SGF | Howell | 28 min |
| May 31, 12:04 AM CDT | Special Weather Statement | SGF | Shannon | 41 min |
| May 31, 12:16 AM CDT | Special Weather Statement | SGF | Howell | 44 min |
| May 31, 12:18 AM CDT | Tornado Warning | SGF | Howell | 42 min |
| May 31, 12:48 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| May 31, 12:51 AM CDT | Tornado Warning | SGF | Howell, Shannon | 39 min |
| May 31, 12:58 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Douglas, McDonald, Stone, Taney and 1 more | 12 hr |
| May 31, 1:12 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 6 hr |
| May 31, 1:36 AM CDT | Special Weather Statement | SGF | Oregon | 54 min |
| May 31, 2:53 AM CDT | Areal Flood Warning | SGF | Wright | 10 hr |
| May 31, 3:53 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 2 more | 15 hr |
| May 31, 6:51 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 12 hr |
| May 31, 7:38 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 37 min |
| May 31, 7:42 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 48 min |
| May 31, 8:00 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 60 min |
| May 31, 8:55 AM CDT | River Flood Warning | SGF | Pulaski | 4 days |
| May 31, 8:55 AM CDT | River Flood Warning | SGF | Phelps | 5 days |
| May 31, 8:59 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 46 min |
| May 31, 12:33 PM CDT | River Flood Warning | SGF | Cedar | 4 days |
| May 31, 12:33 PM CDT | River Flood Warning | SGF | Stone | 70 hr |
| May 31, 1:53 PM CDT | River Flood Warning | SGF | Jasper | 60 hr |
| May 31, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 41 min |
| May 31, 5:08 PM CDT | Special Weather Statement | SGF | Benton, Morgan | 37 min |
| May 31, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 27 min |
| May 31, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 49 min |
| May 31, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 60 min |
| May 31, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 31 min |
| May 31, 6:17 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Miller, Morgan | 6 hr |
| May 31, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 43 min |
| May 31, 6:18 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 57 min |
| May 31, 6:20 PM CDT | Tornado Warning | SGF | Barton, Vernon | 40 min |
| May 31, 6:44 PM CDT | Tornado Warning | SGF | Cedar | 46 min |
| May 31, 6:50 PM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| May 31, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 34 min |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.